Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 329490, 4 pages
http://dx.doi.org/10.1155/2014/329490
Research Article

On Comparison Theorems for Splittings of Different Semimonotone Matrices

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2School of Transportation, Nantong University, Nantong 226019, China

Received 26 March 2014; Revised 24 June 2014; Accepted 24 June 2014; Published 6 July 2014

Academic Editor: Yang Zhang

Copyright © 2014 Shu-Xin Miao and Yang Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Comparison theorems between the spectral radii of different matrices are useful tools for judging the efficiency of preconditioners. In this paper, some comparison theorems for the spectral radii of matrices arising from proper splittings of different semimonotone matrices are presented.